# SDR ASAA0240031

- Difficulty date: January 29, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Part number: 6550904
- Condition: Dented
- Location: Apu Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - WHILE PERFORMING C-CHECK, FOUND DENT IN APU EXTERIOR DOOR SKIN 14 INCHES FROM FORWARD EDGE 4 INCHES FROM LEFT EDGE.  REPAIRED IAW SRM.  (M)
